I have started taking Micronor contraceptive pill in April. I have been spotting bleeding which I was told was normal, and that my periods could stop while taking this pill. I recently got bacterial vaginitis and took antibiotics. The other other morning while having sex with my boyfriend he said there was a foul smell. I went home and discovered a light brown discharge. I was wondering if the smell could be from the discharge? Maybe my body is trying to have a period and the pill won't allow it so it is causing the light brown discharge and smell. Is this a possibility?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.